# SDR DL72K990224

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Ring
- Part number: 65163508
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, A FASTENER AFT OF BS 1183 AT RBL 24 WAS FOUND LOOSE.  DURING REMOVAL OF THE FASTENER, TOOLING DAMAGE WAS DONE TO THE TENSION FITTING AND THE SKIN AND ATTACH RING OF THE BS 1183 BLKHD.  THE FITTING WAS REPLACED.  REPAIRED PER ERA 332717-14.
